# SDR TRAX200601127

- Difficulty date: December 15, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 11,664 hours, 9,785 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED OUTBOARD CLIP CRACKED AT FS 280 RBL 9 DURING AILERON CONTROL PATH INSPECTION.  CLIP HAS BEEN PREVIOUSLY REPLACED.
